MAUDE Adverse Event Report: SPECTRANETICS CORPORATION LLD EZ LEAD LOCKING DEVICE; STYLET, CATHETER

SPECTRANETICS CORPORATION LLD EZ LEAD LOCKING DEVICE; STYLET, CATHETER
Model Number 518-062
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A lead extraction procedure commenced to remove a capped right ventricular (rv) lead due to non-function.An active rv and active right atrial (ra) lead were present within the patient, but were not targeted for extraction.A spectranetics lld ez lead locking device (lld ez) was inserted into the lead to provide traction; however, during preparation of the capped rv lead, the high voltage cables broke at the clavicle and pulled out of the lead.Attempts were made to advance to the lld ez, only making it to the top of the superior vena cava (svc).The lld ez was retracted and a spectranetics lld #1 lead locking device (lld #1) was used with the same result, so the lld #1 was removed and the lld ez was inserted onto the lead again, locked, and suture was applied to the outer insulation of the lead.Beginning with a spectranetics 14f glidelight laser sheath, along with a spectranetics medium visisheath dilator sheath, the glidelight would not advance past the clavicle due to severe lead on lead binding.The decision was made to abandon the procedure for fear of damaging the untargeted leads.Attempts to unlock the lld ez from the capped rv lead were unsuccessful; therefore, the rv lead, along with the lld ez, were cut/capped and remained in the patient.The patient survived the procedure.This report captures the lld ez within the rv lead, which was cut/capped and remained in the patient.
 
Additional Manufacturer Narrative
H6) lld cut/cap is a known risk of complication with use of the lld.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
LLD EZ LEAD LOCKING DEVICE
Common Device Name
STYLET, CATHETER
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key25587720
Report Number3007284006-2026-00372
Device Sequence Number17513349
Product Code DRB
UDI-Device Identifier00813132023072
UDI-Public(01)00813132023072(17)280226(10)0303716909
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number518-062
Device Catalogue Number518-062
Device Lot Number0303716909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT 7122 RV ICD LEAD; MEDTRONIC 4076 RA PACING LEAD; MEDTRONIC 6935M RV ICD LEAD; SPECTRANETICS 14F GLIDELIGHT LASER SHEATH; SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM; SPECTRANETICS LLD #1 LEAD LOCKING DEVICE
Patient Age72 YR
Patient SexFemale
Patient RaceBlack Or African American